You are here

Nonlinear Conservation Equations

by Cathleen S. Morawetz

Year of Award: 1980

Publication Information: The American Mathematical Monthly, vol. 86, 1979, pp. 284-287

Summary: Morawetz discusses nonlinear conservation equations by focusing on an existence theorem of Glimm and describing what the terms and conditions mean in its statement.

Read the Article:

About the Author: Cathleen S. Morawetz was at the Courant Institute of Mathematical Sciences at New York University at the time of publication.

 

Subject classification(s): Index
Publication Date: 
Wednesday, September 24, 2008

Dummy View - NOT TO BE DELETED